Works matching DE "FINITE model theory"
Results: 242
Composition of an intuitionistic negation and negative modalities as a necessity operator.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 3, p. 203, doi. 10.1007/s10469-013-9235-8
- By:
- Publication type:
- Article
A paraconsistent extension of Sylvan’s logic.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 5, p. 289, doi. 10.1007/s10469-007-0029-8
- By:
- Publication type:
- Article
3D DDA Based on Variational Inequality Theory and Its Solution Scheme.
- Published in:
- International Journal of Computational Methods, 2018, v. 15, n. 8, p. N.PAG, doi. 10.1142/S0219876218500810
- By:
- Publication type:
- Article
Limitations of the invertible-map equivalences.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 5, p. 961, doi. 10.1093/logcom/exac058
- By:
- Publication type:
- Article
Relating structure and power: Comonadic semantics for computational resources.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 6, p. 1390, doi. 10.1093/logcom/exab048
- By:
- Publication type:
- Article
A model-theoretic approach to descriptive general frames: the van Benthem characterization theorem.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 7, p. 1331, doi. 10.1093/logcom/exaa040
- By:
- Publication type:
- Article
On the connections between |$wtt$| - and |$Q$| -reducibilities.
- Published in:
- Journal of Logic & Computation, 2019, v. 29, n. 1, p. 37, doi. 10.1093/logcom/exy036
- By:
- Publication type:
- Article
Methods of class field theory to separate logics over finite residue classes and circuit complexity.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 7, p. 1987, doi. 10.1093/logcom/exx007
- By:
- Publication type:
- Article
One-step Heyting Algebras and Hypersequent Calculi with the Bounded Proof Property.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 7, p. 2135, doi. 10.1093/logcom/exw029
- By:
- Publication type:
- Article
An axiomatization of ECTL.
- Published in:
- Journal of Logic & Computation, 2014, v. 24, n. 1, p. 117, doi. 10.1093/logcom/ext005
- By:
- Publication type:
- Article
The d-logic of the real line.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 1, p. 121, doi. 10.1093/logcom/exr054
- By:
- Publication type:
- Article
Expressing versus Proving: Relating Forms of Complexity in Logic.
- Published in:
- Journal of Logic & Computation, 2012, v. 22, n. 2, p. 267, doi. 10.1093/logcom/exq008
- By:
- Publication type:
- Article
FINITE ELEMENT ANALYSIS OF A LATCH PLATE AS COMPONENT OF THE SEAT BELT BUCKLE ASSEMBLY.
- Published in:
- Annals of DAAAM & Proceedings, 2011, p. 475
- By:
- Publication type:
- Article
Application of a 2D shallow water model to analyze the flow and the use of groins to protect an area of the Amazon river estuary.
- Published in:
- Revista Ambiente e Água, 2009, v. 4, n. 2, p. 10, doi. 10.4136/ambi-agua.82
- By:
- Publication type:
- Article
On linear Brouwerian logics.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 4/5, p. 304, doi. 10.1002/malq.201200075
- By:
- Publication type:
- Article
Disassociated indiscernibles.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 6, p. 389, doi. 10.1002/malq.201100111
- By:
- Publication type:
- Article
The finite model property for semilinear substructural logics.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 4/5, p. 268, doi. 10.1002/malq.201200032
- By:
- Publication type:
- Article
Tychonoff products of compact spaces in ZF and closed ultrafilters.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 5, p. 475, doi. 10.1002/malq.200910103
- By:
- Publication type:
- Article
On some sets of dictionaries whose ω -powers have a given.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 5, p. 452, doi. 10.1002/malq.200810154
- By:
- Publication type:
- Article
A note on stationarity of types over models in simple theories.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 6, p. 625, doi. 10.1002/malq.200710071
- By:
- Publication type:
- Article
Local sentences and Mahlo cardinals.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 6, p. 558, doi. 10.1002/malq.200610049
- By:
- Publication type:
- Article
On the Finite Model Property of Intuitionistic Modal Logics over MIPC.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 435, doi. 10.1002/malq.19990450402
- By:
- Publication type:
- Article
The Modality of Finite (Graded Modalities VII).
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 471, doi. 10.1002/malq.19990450406
- By:
- Publication type:
- Article
On Finite Model Property for Admissible Rules.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 4, p. 505, doi. 10.1002/malq.19990450409
- By:
- Publication type:
- Article
A Pigeonhole Property for Relational Structures.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 3, p. 409, doi. 10.1002/malq.19990450311
- By:
- Publication type:
- Article
On Preservation Theorems for Two-Variable Logic.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 3, p. 315, doi. 10.1002/malq.19990450304
- By:
- Publication type:
- Article
Capturing Relativized Complexity Classes without Order.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 1, p. 109, doi. 10.1002/malq.19980440108
- By:
- Publication type:
- Article
Comparing the Power of Games on Graphs.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 4, p. 431, doi. 10.1002/malq.19970430402
- By:
- Publication type:
- Article
Rudimentary Languages and Second-Order Logic.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 419, doi. 10.1002/malq.19970430315
- By:
- Publication type:
- Article
Forcing in Finite Structures.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 401, doi. 10.1002/malq.19970430313
- By:
- Publication type:
- Article
Non Standard Regular Finite Set Theory.
- Published in:
- Mathematical Logic Quarterly, 1995, v. 41, n. 2, p. 161, doi. 10.1002/malq.19950410203
- By:
- Publication type:
- Article
Some Aspects and Examples of Infinity Notions.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 1, p. 111, doi. 10.1002/malq.19940400116
- By:
- Publication type:
- Article
Intermediate logics preserving admissible inference rules of heyting calculus.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 403, doi. 10.1002/malq.19930390144
- By:
- Publication type:
- Article
A CLASS OF MODELS FOR SKALA'S SET THEORY.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 277, doi. 10.1002/malq.19920380123
- By:
- Publication type:
- Article
On the generator problem.
- Published in:
- Mathematical Logic Quarterly, 1990, v. 36, n. 1, p. 23, doi. 10.1002/malq.19900360105
- By:
- Publication type:
- Article
Weak Logics with Strict Implication.
- Published in:
- Mathematical Logic Quarterly, 1987, v. 33, n. 5, p. 389, doi. 10.1002/malq.19870330503
- By:
- Publication type:
- Article
Semicomplemented Lattices and the Finite Model Property.
- Published in:
- Mathematical Logic Quarterly, 1986, v. 32, n. 25-30, p. 431, doi. 10.1002/malq.19860322508
- By:
- Publication type:
- Article
ATOMS IN MODAL ALGEBRAS.
- Published in:
- Mathematical Logic Quarterly, 1984, v. 30, n. 19-24, p. 303, doi. 10.1002/malq.19840301904
- By:
- Publication type:
- Article
ANSWER TO A QUESTION SUGGESTED BY SCHUMM.
- Published in:
- Mathematical Logic Quarterly, 1984, v. 30, n. 25, p. 385, doi. 10.1002/malq.19840302502
- By:
- Publication type:
- Article
A PROPERTY OF 2-SORTED PEANO MODELS AND PROGRAM VERIFICATION.
- Published in:
- Mathematical Logic Quarterly, 1984, v. 30, n. 19-24, p. 325, doi. 10.1002/malq.19840301907
- By:
- Publication type:
- Article
A Multilevel Mixture IRT Model With an Application to DIF.
- Published in:
- Journal of Educational & Behavioral Statistics, 2010, v. 35, n. 3, p. 336, doi. 10.3102/1076998609353111
- By:
- Publication type:
- Article
Languages Generated by Conjunctive Query Fragments of FC[REG].
- Published in:
- Theory of Computing Systems, 2024, v. 68, n. 6, p. 1640, doi. 10.1007/s00224-024-10198-4
- By:
- Publication type:
- Article
Finite Element and Density Functional Theory Modeling Effectively Predict Pitting Degradation of Hydroxyapatite‐Coated Pure Magnesium.
- Published in:
- Journal of Biomedical Materials Research, Part B: Applied Biomaterials, 2024, v. 112, n. 12, p. 1, doi. 10.1002/jbm.b.35519
- By:
- Publication type:
- Article
How to Tell Easy from Hard: Complexity of Conjunctive Query Entailment in Extensions of ALC.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 78, p. 385, doi. 10.1613/jair.1.14482
- By:
- Publication type:
- Article
Semi-parametric estimation for heavy tailed distributions.
- Published in:
- Extremes, 2010, v. 13, n. 1, p. 55, doi. 10.1007/s10687-009-0086-6
- By:
- Publication type:
- Article
Good News and Bad News: Search from Unknown Wage Offer Distributions.
- Published in:
- Experimental Economics, 2000, v. 2, n. 3, p. 197, doi. 10.1007/bf01669196
- By:
- Publication type:
- Article
Mean and fluctuating components of drag and lift forces on an isolated finite-sized particle in turbulence.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2012, v. 26, n. 1-4, p. 185, doi. 10.1007/s00162-010-0219-1
- By:
- Publication type:
- Article
Robust finite-time stability and stabilisation for switched linear parameter-varying systems and its application to bank-to-turn missiles.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2015, v. 9, n. 14, p. 2171, doi. 10.1049/iet-cta.2015.0066
- By:
- Publication type:
- Article
Leader-follower fixed-time consensus for multi-agent systems with unknown non-linear inherent dynamics.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2015, v. 9, n. 14, p. 2165, doi. 10.1049/iet-cta.2014.1301
- By:
- Publication type:
- Article
HYPE: A System of Hyperintensional Logic (with an Application to Semantic Paradoxes).
- Published in:
- Journal of Philosophical Logic, 2019, v. 48, n. 2, p. 305, doi. 10.1007/s10992-018-9467-0
- By:
- Publication type:
- Article